Translator Disclaimer
1 March 1997 On the short-time behavior of the free boundary of a porous medium equation
Carmen Cortázar, Manuel del Pino, Manuel Elgueta
Duke Math. J. 87(1): 133-149 (1 March 1997). DOI: 10.1215/S0012-7094-97-08706-8
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.87 • No. 1 • 1 March 1997
Back to Top